# SDR AT9900747

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD LAVATORY WALL ATTACH L BRACKETS CORRODED.  FABRICATED ANGLE REPAIR, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-2 AND 51-10-3.
